| Catalog Number |
02.07.2804L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 17 september 2024 lot 2313968: (b)(4) items manufactured and released on 25-oct-2023.Expiration date: 2028-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implants involved: gmk-sphere 02.12.0724l femoral component sphere tinbn coated size 4+ l (k202684) lot 2309276: (b)(4) items manufactured and released on 13-sep-2023.Expiration date: 2028-08-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-sphere 02.12.E0413fl tibial insert fixed sphere flex size 4/13 mm l e-cross (k202022) lot 2335816: (b)(4) items manufactured and released on 22-sep-2023.Expiration date: 2028-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.